×

zbMATH — the first resource for mathematics

On a method for the approximate solution of Maxwell’s equation. (English. Russian original) Zbl 0703.35164
Differ. Equations 23, No. 9, 1100-1107 (1987); translation from Differ. Uravn. 23, No. 9, 1590-1599 (1987).
Maxwell’s equations for the high frequency electromagnetic fields in a nonuniform isotropic medium are solved by a development of the Maslov canonical operator method.
Reviewer: E.D.Belokolos
MSC:
35Q60 PDEs in connection with optics and electromagnetic theory
35A35 Theoretical approximation in context of PDEs
35B25 Singular perturbations in context of PDEs
PDF BibTeX XML Cite